# SDR QXEA2016080400511

- Difficulty date: July 28, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE BS 234.4 STRINGER 25L CORRODED IN MULTIPLE AREAS.  THE STRINGER SPLICE REPLACED IAW SRM 51-42-05.
